MAUDE Adverse Event Report: ZIMMER DENTAL CONTOUR ABUTMENT, 2.9MMD PLATFORM, 3.7MMD EMERGENCE PROFILE, 1.5MM CUFF; DENTAL ABUTMENT

ZIMMER DENTAL CONTOUR ABUTMENT, 2.9MMD PLATFORM, 3.7MMD EMERGENCE PROFILE, 1.5MM CUFF; DENTAL ABUTMENT
Model Number CANP31S
Medical Device Problem Codes Separation Failure (2547); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the restoring clinician placed the contour abutment in the patient's mouth and when they tried to remove it, during the same procedure they had a very hard time disengaging the abutment from the implant.Roughly hour delay during procedure.Doctor ended up using pneumatic crown remover and tapping on it multiple times before it came out.
 
Additional Manufacturer Narrative
Zimview complaint cmp-0866674.A2: patient age is not provided / unknown.A4: patient weight is not provided / unknown.E1: initial reporter¿s title and last name are not provided / unknown.D10: unknown dental implant, lot number unknown.
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.Zimvie received one abutment for evaluation.A visual evaluation and functional test was performed, there was signs of use identified.However, no apparent signs of malfunction.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.A definitive root cause could not be determined.Therefore, based on the available information, a device malfunction did not occur.No damage to the abutment was identified.The reported event was not confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.Zimvie will continue to monitor for trends.

Brand Name
CONTOUR ABUTMENT, 2.9MMD PLATFORM, 3.7MMD EMERGENCE PROFILE, 1.5MM CUFF
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16822293
Report Number0002023141-2023-01176
Device Sequence Number6987528
Product Code DZE
UDI-Device Identifier00889024343092
UDI-Public(01)00889024343092(17)270715(10)2022070503
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142082
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCANP31S
Device Catalogue NumberCANP31S
Device Lot Number2022070503
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2023
Supplement Date Received by Manufacturer04/06/2023
Initial Report FDA Received Date04/27/2023
Supplement Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic